# SDR DALA1127710953

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 57,029 hours, 42,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATHWAY LIGHTAT ROW 21CD INOPERATIVE. MX FOUND WIRING HARNESS BROKEN. R & R HARNESS IAW MM.   OPERATION CHECKS GOOD.
